| Catalog Number |
04.01.0119 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery at about 1 month and 10 days after primary for infection, the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 11 july 2023: lot 2245561: (b)(4) items manufactured and released on 13-apr-2023.Expiration date: 2028-03-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.